# SDR SIMA200808103

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 9,755 hours, 9,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Part serial: NSN
- Condition: Deformed
- Location: Zone 100
- Part time: 9,755 hours, 9,109 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4177 - DURING PUSHBACK CREW PUSHED AIRCRAFT BACK OVER BAGGAGE CART DAMAGING AIRCRAFT SKIN AT FRAMES 74-75 AND BETWEEN STRINGERS 19R-19L.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED BY REMOVING AND REPLACING DAMAGED MATERIALS, SKIN, FRAMES, STRINGERS IN THE EFFECTIVE AREA IAW EO NR EM53MR-1033R1 AND EMB SRM 53-00-03.  AIRCRAFT RETURNED TO SERVICE.
